# SDR USAA2013073000012

- Difficulty date: July 9, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,989 hours, 15,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112785203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, FOUND CORROSION ON FLOOR WEB BETWEEN FR20 TO FR24, -Y1722.   REPLACED FLOOR WEB IAW SRM 51-72-11 AND DWG D53112805, D53112784 AND D53112783.
